# SDR DL76P971414

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nr 12 Le Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASSY EICAS MESSAGE AND LEADING EDGE LIGHT DID BITE CK ON PROX BOX CHECKED FSEC CHECKED AIR GAP ON NR 12 SLAT ALL OK.  FOUND NR 12 SLAT CHETTERING LUBED SLAT GRD OPS NML NO FAULTS LOGGED NOTE: CHECKED SENSORS GAP FULL UP ALL OK AT 20 DEGREES FLAP SENSORS ALL CHECKED NML AND FULL DN NML.
